# SDR R61A2023122800770

- Difficulty date: December 5, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 23,266 hours, 15,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FWD FUSELAGE FLOOR STRUCTURE FLOOR SUPPORT ON FRAME 16 LBL 48 FOUND WITH CORROSION.  FWD FUSELAGE FLOOR STRUCTURE FLOOR SUPPORT ON FR 16 LBL 48 HAS BEEN REPLACED IAW SRM 51-43-03.
